Reply To: My peptides are degrading too fast

HGH Forums Peptide Forum My peptides are degrading too fast Reply To: My peptides are degrading too fast

#4018
SuperArcher
Participant

hello there OP, could you, if possible, better describe what you’re feeling? I mean, the head exploding thing?
Are you getting more:
a) Intense feeling of pressure in your head?
b) is your face turning noticeable red or not?
c) is your throat feeling so tight as if there is a noose around it?
d) is your heart feeling somehow strange during this feeling? Or maybe your heartbeat obviously more to you?
Which ones exactly are you getting?
Reason I’m asking is because it does sounds pretty similar to what I was getting when I have been shooting CJC 1295 DAC. And I have asked about each of those because those are all side effects that I get mentioned up there and they are starting pretty much as you said – in less than 2 minutes after I am pinning and they are lasting quite a little bit, like 20 minutes, maximum 30. When I have got this experience for the first time, when I pinned for the first time in my life, I honestly thought that I’m about to die. The symptoms are really intense and it has scared me so much because there was nobody who has ever mentioned something similar and that’s why I thought then that there is something that went terribly wrong.
Strangely enough, I never got such symptoms (although they are super similar to what you described) from using GHRP 6 and Mod GRF as I did used them and none of them either gave me such sides. Personally for me, only CJC 1295 DAC has ever made me experience those symptoms explained earlier.